Alert archive / Florida / High Surf Advisories in 2012
High Surf Advisory 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this high surf advisory at Dec 26, 2012, 3:05 PM EST for Pinellas County, Florida. It took effect at Dec 26, 2012, 7:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2012, 3:05 PM EST (20:05 UTC)
- In effect from
- Dec 26, 2012, 7:00 PM EST
- Expired
- Dec 27, 2012, 7:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Tampa Bay, FL
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 40 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
715 WHUS42 KTBW 262005 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 305 PM EST WED DEC 26 2012 ...MODERATE RISK OF HIGH SURF AND RIP CURRENTS THROUGH THURSDAY MORNING... .BREEZY WINDS WILL TURN TO THE NORTHWEST BEHIND A PASSING COLD FRONT...LEADING TO A MODERATE RISK FOR HIGH SURF AND RIP CURRENTS ALONG AREA BEACHES. FLZ050-051-055-060-062-065-271200- /O.NEW.KTBW.SU.Y.0009.121227T0000Z-121227T1200Z/ /O.CON.KTBW.BH.S.0018.000000T0000Z-121227T1200Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 305 PM EST WED DEC 26 2012 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY. * WAVES AND SURF...5 TO 6 FOOT WAVES AND SURF POSSIBLE ALONG THE SUNCOAST BEACHES. * HAZARDS...HIGH SURF AND RIP CURRENTS. * TIMING...THROUGH THURSDAY MORNING. * LOCATION...PINELLAS COUNTY SOUTH TO LEE COUNTY. * IMPACTS...THOSE PLANNING BEACH ACTIVITIES SHOULD USE EXTREME CAUTION WHEN VENTURING INTO THE WATER AND BE AWARE OF THE HIGH SURF AND THE RISK OF STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH SURF...LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. BEACH GOERS ARE URGED TO HEED LIFEGUARD WARNINGS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
2 follow-up statements
211 WHUS42 KTBW 270648 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 148 AM EST THU DEC 27 2012 ...MODERATE RISK OF RIP CURRENTS THROUGH THURSDAY AFTERNOON... .LINGERING SWELL ARRIVING AT THE COAST BEHIND A COLD FRONT WILL CONTINUE TO RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE SUNCOAST BEACHES THROUGH THE AFTERNOON HOURS. SURF HEIGHTS ARE EXPECTED TO DECLINE BELOW ADVISORY LEVELS LATER THIS MORNING. FLZ050-051-055-060-062-065-280000- /O.EXT.KTBW.BH.S.0018.000000T0000Z-121228T0000Z/ /O.CON.KTBW.SU.Y.0009.000000T0000Z-121227T1200Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 148 AM EST THU DEC 27 2012 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * SURF...4 TO 6 FEET ALONG THE SUNCOAST BEACHES. * HAZARDS...HIGH SURF AND MODERATE RISK OF RIP CURRENTS. * TIMING...THE HIGH SURF WILL LINGER THROUGH EARLY THURSDAY MORNING. THE MODERATE RISK OF RIP CURRENTS IS NOW EXPECTED TO LINGER THROUGH THURSDAY AFTERNOON. * LOCATION...PINELLAS COUNTY SOUTH TO LEE COUNTY. * IMPACTS...THOSE PLANNING BEACH ACTIVITIES SHOULD USE CAUTION WHEN VENTURING INTO THE WATER AND BE AWARE OF THE HIGH SURF AND THE RISK OF STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH SURF...LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. BEACH GOERS ARE URGED TO HEED LIFEGUARD WARNINGS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
897 WHUS42 KTBW 271213 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 713 AM EST THU DEC 27 2012 ...MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH THIS AFTERNOON... .LINGERING SWELL ARRIVING AT THE COAST BEHIND A COLD FRONT WILL CONTINUE TO RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE SUNCOAST BEACHES THROUGH THE AFTERNOON HOURS. FLZ050-051-055-060-062-065-280000- /O.EXP.KTBW.SU.Y.0009.000000T0000Z-121227T1200Z/ /O.CON.KTBW.BH.S.0018.000000T0000Z-121228T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 713 AM EST THU DEC 27 2012 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH SURF ADVISORY HAS EXPIRED... * HAZARDS...MODERATE RISK OF RIP CURRENTS. * TIMING...THE MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH THIS AFTERNOON. * LOCATION...AREA BEACHES FROM PINELLAS COUNTY SOUTH TO LEE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this high surf advisory went out at Dec 26, 1:46 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 26, 1:46 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
146 PM EST WED DEC 26 2012
...LOW TEMPERATURES MAY TOUCH FREEZING IN ISOLATED NORMALLY
COLDER POCKETS ACROSS THE NATURE COAST TONIGHT...
.SHORT TERM (TONIGHT-FRIDAY)...
THE NARROW BAND OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS
CURRENTLY ACROSS SARASOTA...MANATEE...HARDEE AND POLK COUNTIES
WILL CONTINUE TO PUSH SOUTH THROUGH THE AREA THROUGH THE REST OF
THE AFTERNOON. WINDS ARE STRONG AND GUSTY ALONG AND JUST AHEAD OF
THE LINE WITH GUSTS OF 30-40MPH POSSIBLE STILL. SKIES SHOULD
BECOME PARTLY CLOUDY BEHIND THE FRONT WITH SOME COLD AIR STRATOCU
POSSIBLE AND TEMPERATURES WILL DROP AS COOLER AND DRIER HIGH
PRESSURE BUILDS INTO THE AREA. TEMPERATURES TONIGHT WILL DROP INTO
THE MID 30S WITH SOME ISOLATED POCKETS OF FREEZING TEMPERATURES
POSSIBLE IN NORMALLY COLDER LOCATIONS ACROSS THE NATURE COAST.
CENTRAL ZONES WILL SEE LOWS AROUND 40S INLAND TO THE UPPER 40S
NEAR THE COAST. SOUTHERN ZONES WILL FALL INTO THE MID 40S TO LOWER
50S. COLD AIR WILL TO ADVECT IN FOR THURSDAY WITH HIGHS ONLY
REACHING INTO THE 60S MOST LOCATIONS. LOWS THURSDAY NIGHT WILL BE
SIMILAR TO TONIGHT WITH THE ISOLATED FREEZING POCKETS AGAIN
POSSIBLE ACROSS THE NATURE COAST. THE HIGH CENTER WILL THEN SHIFT
EAST AND TURN WINDS TO THE E/SE FOR FRIDAY WITH TEMPS AND MOISTURE
MODERATING. HIGHS WILL RANGE FROM THE MID 60S NORTH TO THE MID 70S
SOUTH.
.LONG TERM (FRIDAY NIGHT-TUESDAY)...
MID/UPPER LEVEL LONGWAVE TROUGH WILL EJECT OUT OF THE CENTRAL
PLAINS TOWARD THE TN VALLEY/SE STATES EARLY SATURDAY. GLOBAL
MODELS STILL HAVE SOME DIFFERENCES IN THE AMPLITUDE OF THIS ENERGY
AND RESULTING ORGANIZATION OF SURFACE LOW CYCLOGENESIS OCCURRING
ALONG THE NORTHERN GULF COAST. ECMWF REMAINS MORE AGGRESSIVE WITH
ITS PARENT ENERGY AND STRENGTH OF THE SURFACE REFLECTION. OVERALL
THE RAIN CHANCES AND FRONTAL PASSAGE WITH THIS SYSTEM ARE SIMILAR
BETWEEN MODELS...BUT THE ECMWF AND ITS MORE AGGRESSIVE MASS FIELDS
WOULD SUGGEST A HIGHER PROBABILITY OF STRONGER STORMS. STILL
PLENTY OF TIME TO WATCH THIS SYSTEM DEVELOP OVER THE COMING DAYS.
FOR NOW...ISENTROPIC UPGLIDE ASSOCIATED WITH A WARM FRONTAL
FEATURE EXTENDING EASTWARD FROM THE SURFACE LOW TO THE NORTHERN FL
PENINSULA SHOULD SUPPORT A SCATTERING OF SHOWERS OVER THE NORTHERN
HALF OF THE AREA BEFORE DAWN ON SATURDAY. SURFACE LOW AND
ASSOCIATED COLD FRONT THEN QUICKLY APPROACHES AND PASSES THROUGH
THE AREA DURING THE DAYLIGHT HOURS. GOOD CHANCE WE WILL SEE A MORE
ORGANIZED BAND OF SHOWERS/STORMS ACCOMPANY THIS BOUNDARY FOR
SATURDAY WITH RAIN ENDING FROM NW TO SE THROUGH THE DAY. COOLER
AND MUCH DRIER AIR WILL ARRIVE BEHIND THIS SYSTEM FOR THE SECOND
HALF OF THE WEEKEND AS STRONG CONTINENTAL HIGH PRESSURE BUILDS TO
OUR NORTH.
AS IT LOOKS NOW...SURFACE AND UPPER LEVEL RIDGING SHOULD CONTINUE
TO PROTECT OUR FORECAST AREA FROM ANY INCLEMENT WEATHER THROUGH
AT LEAST MONDAY NIGHT BEFORE THE NEXT POTENTIAL SYSTEM BEGINS TO
ORGANIZE TO OUR WEST. LATEST INDICATION FROM THE ECMWF AND GFS ARE
THAT THIS SYSTEM WILL BE SLOW TO ORGANIZE AND MOVE EAST. THIS IS
ESPECIALLY TRUE WITH THE NEW 00Z ECMWF WHOSE PARENT ENERGY BECOMES
CUT-OFF NEAR THE BAJA AND DOES NOT COME EAST BEFORE THE END OF THE
FORECAST PERIOD. THE FORECAST WILL SHOW THIS TREND WITH LOW RAIN
CHANCES THROUGH NEXT TUESDAY.
&&
.AVIATION...
A NARROW LINE OF GUSTY SHOWERS AND A FEW EMBEDDED THUNDERSTORMS
WILL CONTINUE TO PUSH TOWARDS PGD...RSW AND FMY THROUGH THIS
EVENING. EXPECTING THE LINE TO WEAKEN AS IT APPROACHES THE
SOUTHERN TAF SITES. BEHIND THE FRONT...WINDS IN THE 10-15 KT RANGE
WILL PERSIST TONIGHT FROM THE NW BUT WILL REDUCE TO 5-10 KT EARLY
TOMORROW. A FEW MVFR CIGS MAY LINGER BEHIND THE FRONT THROUGH THIS
EVENING BUT VFR IS EXPECTED TO PREVAIL OVERNIGHT AND INTO
TOMORROW.
&&
.MARINE...
BUOYS ARE SHOWING S/SW WINDS 15-20KTS AHEAD OF THE FRONT WITH
W/NW WINDS AROUND 25KTS WITH NEAR GALE FORCE GUSTS BEHIND THE
FRONT. THESE WINDS SHOULD GRADUALLY SUBSIDE THROUGH THE NIGHT AS
THE FRONT CLEARS THE AREA THIS EVENING AND HIGH PRESSURE BUILDS
INTO THE STATE. THE SCA WILL REMAIN IN PLACE THROUGH 4AM AND
SHOULD THEN BE ALLOWED TO EXPIRE. HIGH PRESSURE WILL REMAIN IN
PLACE ACROSS THE AREA THROUGH FRIDAY. THE NEXT COLD FRONT WILL
THEN MOVE THROUGH THE AREA SATURDAY AND SATURDAY NIGHT ALLOWING
FOR SOME SHOWERS AND THUNDERSTORMS. STRONG HIGH PRESSURE WILL THEN
BUILD INTO THE WATERS BEHIND IT WITH SCA CONDITIONS AGAIN POSSIBLE
FOR SUNDAY AND MONDAY.
&&
.FIRE WEATHER...
DRY AIR MOVING INTO THE AREA TONIGHT WILL ALLOW FOR A FEW HOURS OF
RHS BELOW 35 PERCENT AWAY FROM THE COAST FOR THURSDAY AFTERNOON.
WINDS WILL GENERALLY BE LESS THAN 10 MPH AND ERC VALUES WILL BE
LESS THAN 30...SO NO WARNINGS OR STATEMENTS SHOULD BE NECESSARY
FOR THE EVENT. MOISTURE WILL BEGIN RETURNING...BUT A COUPLE OF
HOURS OF CRITICAL HUMIDITIES WILL AGAIN BE POSSIBLE MAINLY FROM
POLK COUNTY NORTH ON FRIDAY AFTERNOON WITH WINDS REMAINING LIGHT
AND ERC VALUES LOW. SHOWERS AND THUNDERSTORMS WILL THEN BE
POSSIBLE WITH THE NEXT FRONTAL SYSTEM FOR SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 45 63 44 71 / 0 0 0 10
FMY 49 68 47 76 / 10 0 0 10
GIF 41 65 44 71 / 0 0 0 10
SRQ 48 64 44 71 / 0 0 0 10
BKV 37 62 32 70 / 0 0 0 10
SPG 51 62 51 69 / 0 0 0 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR
CHARLOTTE-CITRUS-DESOTO-HARDEE-HERNANDO-HIGHLANDS-
HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
SARASOTA-SUMTER.
BEACH HAZARDS STATEMENT THROUGH THURSDAY MORNING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 NM.
SMALL CRAFT ADVISORY UNTIL 3 AM EST THURSDAY FOR TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM...MROCZKA
AVIATION...20/BARRONHazardous weather outlook, Dec 26, 4:26 AM EST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 426 AM EST WED DEC 26 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-270000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 426 AM EST WED DEC 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A NARROW BAND OF SHOWERS AND STORMS WILL CROSS THE FORECAST AREA TODAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS DURING THE MORNING HOURS...ESPECIALLY TO THE NORTH OF TAMPA BAY. THE THREAT FOR ISOLATED SEVERE STORMS LOOKS TO DIMINISH INTO THE AFTERNOON HOURS. ...WIND AND SEA IMPACT... ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED OVER THE FORECAST WATERS OF THE EASTERN GULF OF MEXICO THROUGH WEDNESDAY EVENING. WINDS AND SEAS WILL GRADUALLY DIMINISH LATE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... A ROUND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONTAL PASSAGE ON SATURDAY. A FEW STORMS MAY BE ON THE STRONG SIDE...HOWEVER WIDESPREAD SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED. ...WIND AND SEA IMPACT... A PERIOD OF CAUTIONARY TO ADVISORY LEVEL WINDS AND SEAS IS EXPECTED OVER THE EASTERN GULF OF MEXICO SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY...HOWEVER ANY REPORTS OF SEVERE WEATHER ASSOCIATED WITH THE STORMS TODAY WOULD BE GREATLY APPRECIATED. MROCZKA
In the hours before
Special weather statement, Dec 26, 9:37 AM EST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
937 AM EST WED DEC 26 2012
FLZ039-261445-
LEVY-
937 AM EST WED DEC 26 2012
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR WILLISTON MUNICIPAL AIRPORT...OR NEAR WILLISTON...MOVING
NORTHEAST AT 50 MPH...WILL AFFECT WILLISTON AND WILLISTON MUNICIPAL
AIRPORT...UNTIL 945 AM EST.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR.
&&
LAT...LON 2948 8240 2923 8240 2921 8243 2921 8245
2939 8260 2940 8259 2949 8247 2949 8241
TIME...MOT...LOC 1437Z 236DEG 81KT 2940 8240Local storm report, Dec 26, 11:41 AM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1141 AM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND GST 6 E LARGO 27.91N 82.69W
12/26/2012 M40 MPH PINELLAS FL ASOS
THE ASOS AT KPIE ST.PETE/CLEARWATER MEASURED A 35 KNOT
THUNDERSTORM WIND GUST AT 1133 AM.
&&
FLEMINGThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 4:37 AM EST | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 13 hr |
| Dec 26, 5:50 AM EST | Beach Hazards Statement | TBW | Pinellas | 37 hr |
| Dec 26, 9:37 AM EST | Special Weather Statement | TBW | Levy | 8 min |
| Dec 26, 11:13 AM EST | Special Marine Warning | TBW | 32 min | |
| Dec 26, 11:45 AM EST | Special Marine Warning | TBW | 45 min |
Nearby
High Surf Advisories in Florida, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.